# SDR SWIA200515710

- Difficulty date: October 12, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 27,076 hours, 35,103 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Arced
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS BURNING ODOR NEAR FA SEAT.  FOUND LOOSE WIRE ON RED FLOOR EMERGENCY LIGHT ARCING.  REPLACED HARDWARE NO DEFECTS NOTED.
